# SDR HEEA083810

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,257 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 400052015101
- Condition: Damaged
- Location: Mlg
- Part time: 3,257 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG STRAP MISSING RUBBER PAD.
